S. Umamaheswaram, M. Venkata Rama, "Multipoint focal boundary value problems on infinite intervals", International Journal of Stochastic Analysis, vol. 5, Article ID 592491, 7 pages, 1992. https://doi.org/10.1155/S1048953392000236
Multipoint focal boundary value problems on infinite intervals
For the differential equation , we state a set of necessary and sufficient conditions for the existence of a solution (i) on a semi-infinite interval for a -point right focal boundary value problem and (ii) on for a -point right focal boundary value problem. The conditions are in terms of the existence of a pair of solutions , satisfying some auxiliary boundary conditions and algebraic inequatilities.
Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.